| Model Number |
N/A |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/08/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the surgeon was unable to insert the articular surface over the tibial plate.After trying for 10 minute and having no success, he opened a new articular surface was opened and implanted.There was a 10 minute delay.There was no consequences or impact to the patient.
Additional Manufacturer Narrative
(b)(4).Report source: foreign - (b)(6).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; g3; g6; h1; h2; h3; h6; h10 no product was returned or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.